Doctor insights on:
Atorvastatin 50 Mg
I have been prescribed klonipen 0.5 lamictal 25 mg and seraquel 50 mg sr at night. Is it safe to take together at same time?
Atorvastatin has the brand name lipitor (atorvastatin). . Its function is to lower the body's production of cholesterol and to stabilize current cholesterol plaques. The general name for this class of medication is "statins". Other statins include Crestor (rosuvastatin) ...Read more
I take these: valsartan(320 mg), amlodipine(10 mg), seroquel(100 mg), concerta(54 mg), depakote(500 mg), paxil(40mg), bupropion(300mg), and Nexium (esomeprazole) (40 mg). Can this combo cause severe low bp? Help.
Potentially yes: If you are getting lightheaded or dizzy from this combination you should contact your prescribing physicians or go to the er to have your medication adjusted so that you do not pass out. Stay well hydrated. It is possible for these medications to lower your blood pressure. ...Read moreSee 2 more doctor answers
50 Grams: This would be the equivalent of taking a bottle of 100 tablets of extra strength tylenol. This has the potential of being anywhere from fatal to cause permanent liver damage. If you know anyone who consumed this much acetaminophen, see that the patient gets to the emergency department asap. ...Read more
Will I get serotonin syndrome if I take two 5/325 percocets while I'm on 20 mg Prozac and 50 mg Zoloft (sertraline)?
Possibly: If u under medical supervisdion -,such combo require petiodic check up snd possibly adjustment if dose. If u ise it for while most likely not setotoninevsymptoms...?but sertsin food can trigger it ( aged cheese., alcohol..)Other is : combo Prozac (fluoxetine) + Zolft can causev(SIADH) low Sodium.. And Petcocet + Prozac (fluoxetine) may affect livet metabolism of drugs and cause additivevaffect ( slow liver clearence) . ...Read more
W 30 yo. low HDL (0.85 vs 1.3 max ), high triglycerides (1,74), neutrophile (8 vs 7,5 max), normal LDL 2.15, hba1c 5.2 and fgp 4,6, TSH 2.23.no medica?
Lab data: It is very difficult, if not impossible to interpret lab data in the absence of clinical information or relevance. My advice is to discuss this with the doctor who ordered these tests and not try to self-diagnose over the internet. Best wishes. ...Read more
I am currently prescribed 50mg topiramate twice daily; 20mg escitalopram; 7.5mg zopiclone and up to three 25mg promethazine doses a day.
Is this safe?
Generally Yes: Usually, it is not the combination of meds. It is the individual meds. With topamax (topiramate) monitor very carefully asymptomatic increase eye pressure. Sometimes might suffer from headache, blurry vision, needing sungalsses where cannot tolerate the sun anylonger on it. Also watch for kidney stones and lacking sweating with topamax (topiramate). Lexapro is very safe but not in pregnancyany longer... ...Read more
Prevacid (lansoprazole) for barrett's esophagus. Armour thyroid 120 mg( graves thyroidectomy 40 yrs ago), bupropion 75mg bid. Drug interaction? Hair loss sick etc
You can use a drug interaction checker whenever you have questions about drug-drug interactions or drug - food interactions. Here is one option (Drugs.Com): https://www.drugs.com/drug_interactions.php Your pharmacist is also an excellent source of information.
I have low cholesterol.113 total. Is that too low?Ldl48 hdl45 triglycerides 99 i follow a low fat diet and take Lipitor (atorvastatin) 10mg and fish oil bid
Lipids: These numbers are fine. I wouldn't be concerned. ...Read more
Having gout, taking diclophinac 50 sodium, loric 5 mg but no relief in pain. Any diet for this, ( uric acid 8.2) please give advice?
Diet and uric acid: Yes.Take in tart cherry juice and tart cherries, 20/day. Add Lemon extract 4 tblspns / day. And avoid alcohol, animal fats, organ meats, anchovies, sardines, tuna, salmon, and shellfish. Limit other meats to 4 oz per day. Avoid high fructose corn syrup containing drinks and foods. Add egg whites, quinoa, soy as protein. Eat lots of citrus fruit and veggies. Drink 3 liters per day. ...Read moreSee 2 more doctor answers
On atenelol 25 mg 2x a day for pressure and levothyroxine137 cardiol wants me to take a 81 mg aspirin everyday had tests no heart dis do u agree re as?
Bad idea: You would be compounding your use of benzodiazepines. Talk with your prescriber about treating your symptoms with only one. ...Read more
Got 20/1 omega6/3 ratio. Arthritis bad. Take 2k of grill oil. Got afib take padaxtra. Can i take large dose plant DHA supp. Ok. Am vegan exc. Krill?
Plant vs fish omegas: The type of omega 3 fatty acids (including dha) in plants are shorter in fatty acid chain length than the ones in fish. Our bodies use then longer chains much more efficiently, perhaps 6-10 times more efficiently. ...Read more
Get second opinion: The combination could readily backfire, as the Elavil (amitriptyline) and Ativan can both cause anti-cholinergic side effects, and additive sedation, lethargy, and dizziness. Both very low dose, but nonetheless may cause more problems than success. Not clear why these two have been started together. ?Psych Concierge appt? ...Read moreSee 1 more doctor answer
Is tranzadone better than remeron (mirtazapine) to reduce my trigl level of 413? I am on tricor 200mg.
Antidepressants: Both trazodone and Remeron (mirtazapine) are antidepressants, and aren't prescribed to work on triglycerides. Remeron (mirtazapine) especially may increase your appetite -- so this warrants consideration if you're concerned about being overweight. Both it and trazodone are somewhat sedating and might help with sleep disturbance also. ...Read more
Is melatonin a safe sleep aid if currently taking Synthroid (thyroxine) and lipitor(generic)? Have read conflicting opinions...Thanks!
What could cause frequent pvcs (benign) daily? Bupropion XL 150mg 3x daily, Prozac (fluoxetine) 20mg, or the combo? Also take 200mg modafinil, levothroid 88mcg.
Your medications: The Modafinil is a stimulant which can cause abnormal hearth rhythms. Your levothroid, if not properly dosed could do it as well, ask your doctor for a blood test to make sure that dose is not too high for you. Being 58 years old, you could have heart problems unrelated to the medications. You should see a doctor to get this evaluated. ...Read more
Yes-- but: It is still functional-- but if it is that old, it sounds like you are no longer under a doctor's care. It is never a good idea to take medicine unless your doctor knows about it. You might have been placed on new medicines that interact with it, or, at the very least, you need to have someone to call if you have side effects. ...Read more